# SDR AALA20120622017

- Difficulty date: June 22, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N7537A
- Make and model: Doug DC-9-82
- Aircraft serial: 49991
- Aircraft time: 62,984 hours, 32,489 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Dragging
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DFW - CREW REPORTED UPON THROTTLES BEING SET FOR TAKEOFF, WHEEL NOT TURNING LIGHT ILLUMINATED.  AIRCRAFT DID NOT ACCELERATE MORE THAN 10-15 KNOTS.  FLIGHT ABORTED TAKEOFF.  REMOVED AND REPLACED NUMBER 4 MAIN LANDING GEAR BRAKE ASSYMBLY DUE TO THE BRAKE DRAGGING.  SYSTEM GROUND CHECK NORMAL OPERATION.
